MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number RNONB8STF
Medical Device Problem Codes Difficult to Insert (1316); Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: mrasi0001, monopolar curved shears, mrasi0001, serial #: (b)(4); mrasc0001, surgeon console mrasc0001, serial #: unknown.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the event occurred during robotic laparoscopic radical prostatectomy procedure, during the prostate dissection.The trocar slipped out from the patient's fascia during bladder flap (patient weight 126 kg, 1m83).The trocar needed to be reinserted.The mcs were removed and trocar reinserted.While reinserting, the assistant felt resistance and the light emitting diodes (leds) became solid white.There was an instrument calibration issue.The monopolar curved shears (mcs) were detached, jaws closed, reattached and inserted but it did not calibrate.The position of the trocar was changed and mcs reinserted but the problem persisted.The mcs were changed for a new pair and the issue was resolved.There was a yellow alarm that came up randomly: "error in control handles.Center and straighten equipment at workspace and remove hands.If the error persists, stop using the surgeon console." the alarm was ignored and disappeared after a couple of minutes.Surgical time was extended 30 minutes or more due to the product problem.Anesthesia was extended due to the trocars not being long enough and kept slipping out of the patient cavity.
 
Additional Manufacturer Narrative
Additional information: d9 (return date), d10, g3, h3, h6 d10 concomitant product: mrasi0001 monopolar curved shears mrasi0001 (serial# (b)(6)) h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was difficulty inserting the instrument into the patient and an unknown port of the device had an issue.Additionally, operating room (or) time was extended by greater than 30 minutes resulting from product failure.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.H6 patient code: e2402 difficult to insert into patient medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15649930
Report Number9612501-2022-01831
Device Sequence Number2530535
Product Code GCJ
UDI-Device Identifier10884521717640
UDI-Public10884521717640
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNONB8STF
Device Catalogue NumberRNONB8STF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight126 KG